RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 405, Pages 67–96 (Mi znsl5279)  

This article is cited in 8 scientific papers (total in 8 papers)

Monotone maps on matrices of index one

A. E. Guterman, M. A. Efimov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: The paper investigates bijective maps on the set of matrices of index one that are monotone with respect to the order induced by the group inverse.

Key words and phrases: monotone maps on matrices, group inverse matrix, matrix orders.

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:1, 36–51

Bibliographic databases:

UDC: 512.643
Received: 07.07.2012

Citation: A. E. Guterman, M. A. Efimov, “Monotone maps on matrices of index one”, Computational methods and algorithms. Part XXV, Zap. Nauchn. Sem. POMI, 405, POMI, St. Petersburg, 2012, 67–96; J. Math. Sci. (N. Y.), 191:1 (2013), 36–51

Citation in format AMSBIB
\Bibitem{GutEfi12}
\by A.~E.~Guterman, M.~A.~Efimov
\paper Monotone maps on matrices of index one
\inbook Computational methods and algorithms. Part~XXV
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 405
\pages 67--96
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029613}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 191
\issue 1
\pages 36--51
\crossref{https://doi.org/10.1007/s10958-013-1300-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884977041}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5279
  • http://mi.mathnet.ru/eng/znsl/v405/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Bakhadly, A. E. Guterman, O. V. Markova, “Graphs defined by orthogonality”, J. Math. Sci. (N. Y.), 207:5 (2015), 698–717  mathnet  crossref
    2. Efimov M.A., Guterman A.E., “Monotone Maps on Diagonalizable Matrices”, Math. Inequal. Appl., 17:4 (2014), 1441–1452  crossref  mathscinet  zmath  isi  elib  scopus
    3. Efimov M.A., Guterman A.E., “Maps on Operators Strongly Preserving Sharp Order”, Oper. Matrices, 9:3 (2015), 711–731  crossref  mathscinet  zmath  isi  elib  scopus
    4. Guterman A., Herrero A., Thome N., “New Matrix Partial Order Based on Spectrally Orthogonal Matrix Decomposition”, Linear Multilinear Algebra, 64:3 (2016), 362–374  crossref  mathscinet  zmath  isi  elib  scopus
    5. Efimov M.A., Guterman A.E., “Continuous monotone maps on matrices for orders induced by the group inverse”, J. Math. Inequal., 10:1 (2016), 123–133  crossref  mathscinet  zmath  isi  elib  scopus
    6. B. R. Bakhadly, “Orthogonality graph of the algebra of upper triangular matrices”, Oper. Matrices, 11:2 (2017), 455–463  crossref  mathscinet  zmath  isi  scopus
    7. A. E. Guterman, O. V. Markova, “Orthogonality graphs of matrices over skew fields”, J. Math. Sci. (N. Y.), 232:6 (2018), 797–804  mathnet  crossref
    8. H. Wang, X. Liu, “A partial order on the set of complex matrices with index one”, Linear Multilinear Algebra, 66:1 (2018), 206–216  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:158
    Full text:55
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020